Singular maps on exotic 4-manifold pairs

Boldizsár Kalmár, András I. Stipsicz

Research output: Contribution to journalArticle

Abstract

We show examples of pairs of smooth, compact, homeomorphic 4-manifolds, whose diffeomorphism types are distinguished by the topology of the singular sets of smooth stable maps defined on them. In this distinction we rely on results from Seiberg-Witten theory.

Original languageEnglish
Pages (from-to)1709-1731
Number of pages23
JournalAlgebraic and Geometric Topology
Volume13
Issue number3
DOIs
Publication statusPublished - May 27 2013

    Fingerprint

ASJC Scopus subject areas

  • Geometry and Topology

Cite this